MAUDE Adverse Event Report: ACUTE INNOVATIONS LLC RIBLOC 155MM U PLUS RIB PLATE

ACUTE INNOVATIONS LLC RIBLOC 155MM U PLUS RIB PLATE
Model Number RBL1304
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/19/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Patient had rib plate installed about a year ago (2017) as part of a chest wall reconstruction.The plate broke and revision surgery was performed to remove the plate.Additionally there was some wire used to wrap around the plate and bone, this wire is not part or acute product line.The rib plate and four screws were removed.The broken edges of the plate were bent, deformed and worn smooth, indicating that the edges likely rubbed against each other.The screw heads showed some wear likely from the wire rubbing on the screw heads, otherwise screws were undamaged.

Brand Name
RIBLOC 155MM U PLUS RIB PLATE
Common Device Name
U PLUS RIB PLATE
Manufacturer (Section D)
ACUTE INNOVATIONS LLC
8055 ne jacobson st
suite 700
hillsboro OR 97124 9374
MDR Report Key7778555
Report Number3005670412-2018-00008
Device Sequence Number13772955
Product Code HRS
UDI-Device Identifier10814493010401
UDI-Public10814493010401
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K113318
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRBL1304
Device Catalogue NumberRBL1304
Device Lot NumberL1504005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/23/2018
Initial Report FDA Received Date08/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR